RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 2, Pages 223–238 (Mi mz6443)  

One-sided spline approximation with additional restrictions, and the reconstruction of functions and derivatives

Yu. N. Subbotin


Full text: PDF file (1043 kB)

English version:
Mathematical Notes, 1980, 28:2, 574–582

Bibliographic databases:

UDC: 517.5
Received: 19.12.1978

Citation: Yu. N. Subbotin, “One-sided spline approximation with additional restrictions, and the reconstruction of functions and derivatives”, Mat. Zametki, 28:2 (1980), 223–238; Math. Notes, 28:2 (1980), 574–582

Citation in format AMSBIB
\Bibitem{Sub80}
\by Yu.~N.~Subbotin
\paper One-sided spline approximation with additional restrictions, and the reconstruction of functions and derivatives
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 2
\pages 223--238
\mathnet{http://mi.mathnet.ru/mz6443}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=587396}
\zmath{https://zbmath.org/?q=an:0457.41006}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 2
\pages 574--582
\crossref{https://doi.org/10.1007/BF01157917}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LL56500024}


Linking options:
  • http://mi.mathnet.ru/eng/mz6443
  • http://mi.mathnet.ru/eng/mz/v28/i2/p223

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:174
    Full text:72
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020